lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Characterization of 2-ramified power series
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-0510-6782
2017 (English)In: Journal of Number Theory, ISSN 0022-314X, E-ISSN 1096-1658, Vol. 174, 258-273 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study lower ramification numbers of power series tangent to the identity that are defined over fields of positive characteristics p. Let g be such a series, then g has a fixed point at the origin and the corresponding lower ramification numbers of g are then, up to a constant, the degree of the first non-linear term of p-power iterates of g. The result is a complete characterization of power series g having ramification numbers of the form 2 ( 1 + p + 
 + p n ) . Furthermore, in proving said characterization we explicitly compute the first significant terms of g at its pth iterate.

Place, publisher, year, edition, pages
2017. Vol. 174, 258-273 p.
Keyword [en]
Lower ramification numbers, iterations of power series, difference equations, arithmetic dynamics
National Category
Other Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-58627DOI: 10.1016/j.jnt.2016.10.005ISI: 000392902700016OAI: oai:DiVA.org:lnu-58627DiVA: diva2:1051531
Note

Erratum published in: Nordqvist, Jonas. 2017. Corrigendum to “Characterization of 2-ramified power series” [J. Number Theory 174 (2017) 258–273], Journal of Number Theory, 178: 208.

Available from: 2016-12-02 Created: 2016-12-02 Last updated: 2017-07-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textCorrigendum

Search in DiVA

By author/editor
Nordqvist, Jonas
By organisation
Department of Mathematics
In the same journal
Journal of Number Theory
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 102 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf